# SDR FDEA201104121461

- Difficulty date: April 12, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- Aircraft time: 57,583 hours, 36,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Damaged
- Location: Bs 502
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD UPPER SILL BS 502 BETWEEN STR 3L AND 4L UPPER FLANGE HAS DOUBLE DRILLED FASTENER HOLE.   ACCOMPLISHED UPPER SILL REPAIR IAW EA 7-5310-123588 AND EA 7-5310-123595.
